The Community for Technology Leaders
Green Image
Recently, it was correctly pointed out by Jha that there is an error in our earlier paper on diagonal mesh networks. In response to Jha's critique, we now provide an upper bound on the bisection width of a diagonal mesh. The proof is a constructive one and an algorithm is provided to divide the network into two equal halves (plus/minus one node).
Network topologies, architectures.

K. W. Tang and R. Kamoua, "An Upper Bound for the Bisection Width of a Diagonal Mesh," in IEEE Transactions on Computers, vol. 56, no. , pp. 429-431, 2007.
83 ms
(Ver 3.3 (11022016))